# SDR DXTA2011031404505

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 1,729 hours, 1,063 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT REMAINED ILLUMINATED AND NOSE GEAR REMAINED EXTENDED AFTER GEAR RETRACTION.    NO DISCREPANCYS FOUND ON VISUAL INSPECTION OF NOSE GEAR.  COMPLIED FULL HYD SYS BLEED IAW MM 12-10-15, 32-00-01, 32-50-00-211 AND 32-50-00-720 COULD NOT DUPLICATE DISCREPANCY.  OPS CHECKED GOOD.
